# SDR 9606929954

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47164
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: 93468862
- Condition: Failed
- Location: Ac Emerg Power
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

EMERGENCY BUS DROPPED OFF LINE AFTER TAKEOFF.  FLIGHT RETURNED TO GSO AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED R2-47 EMERGENCY TRANSFER RELAY.  OPERATIONAL CHECK NORMAL AND AIRCRAFT RETURNED TO SERVICE.
